# SDR UIEA2025113001331

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 101,653 hours, 18,522 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: 200307089
- Condition: Faulted
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 4 CAUTION MSG ON CLIMB OUT.  MSG 36229. REPLACED NR 4 PRVC AND CHECKED NORMAL PER AMM 36-11-20/401 & IPC 36-11-19-01 )
